# SDR QXEA2023072100111

- Difficulty date: July 21, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N652MK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000929
- Aircraft time: 1,456 hours, 1,142 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS "SMELLY ODOR" ON AIRCRAFT. REMOVED FROM SERVICE. INITIALLY FOUND SLIGHT FISHY ODOR IN AFT CARGO PIT, NO LIQUIDS NOTED. PERFORMED FIM 21-20-00-810-801. ACS CHECKS GOOD, NO ODORS IN ALL COMBINATIONS/CONFIGURATIONS FOR ECS. ODOR NO LONGER PRESENT IN AFT CARGO PIT AFTER AIRING OUT FOR 30 MIN. NO DEFECTS NOTED AIRCRAFT IS OK FOR CONTINUED SERVICE. RETURNED TO SERVICE.
